Forum

Steroid High

Ok, so had ma 3 days of IV steroids… slept rubbish 1st night, slept fantastically last night!?? today Im feeling like im BUZZING!! My symptoms are wayyyyyyyy better (well the debilitating ones anyway!), im on top of the world, fantatsic mood, feeling full of beans! Feel like dancing!!

Slightly concerned what the feeling of it leaving my system is gunna be like!!! If I could feel like this everyday i think my problems would be over… numb still or not!! Hope the crash isnt too bad!! havent felt this good in months!

Be kind to yourself over the weekend. Xx

I’m three days into an eight day course of oral steroids which is why I’m wide awake and full of energy now! But with mine there’s no crash, just a gradual slow down so it’s not something I’m dreading. That first good night’s sleep will be bliss.

Feeling good - just need the legs to get the message.

All I really want to do now is spring clean my house which just goes to show I am not in my right mind. But then me legs would’t stand for it anyway.

Hope they do the trick for you.

I’m envious when I read of people getting the steroid rush and energy buzz. I get flattened by steroids and feel like I have been run over by a Mac truck.

More power to you and let’s hope the good effects last…

To help prevent the crash of finishing the steroids can you ask your Dr for a 5 day oral taper to help you come down more gradually?

Belinda

i get the steroid rush big time. Its just a good thing i cant get hold of them an the fly because i think i would become attached. I do get a bit of a crash tho. Nothing to savage i just feel a little sleepy for a few days but would say its well worth the 8 day high that i get. James

Well, i slept great till 4am, was awake till 7, then slept great till 10am… so not doing too bad. Feel a little like my younger days of the night after having some things i shouldnt… so nothing Im not too familiar with so far! lol Although i def didnt think id ever experience that kind of come down feeling again too soon!